# SDR UPS02838384

- Difficulty date: April 23, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 L2 UPPER AFT DOOR JAMB CORNER HAS CRACK INDICATION JUST ABOVE DOOR STOP, INNER LAYER.  REPAIRED AREA IAW DC8 SRM 53-2-0 FIG 18 AND TR 53-134 AND 53-135.
